# SDR UALA2012031401676

- Difficulty date: March 14, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 67,585 hours, 24,904 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 2500' LOST CABIN PRESSURIZATION.  MAINT TEXT: CREW VERBAL WAS HE HAD IT IN CABIN AUTO 1, PACK WAS OPERATING NORMAL.  PNEU PRESSURE WAS GOOD ON BOTH ENGINE.  HE WAS AT 500' PER MINUTE WITH NO MESSAGE.  ACCOMPLISHED TEST OF THE PRESSURIZATION CONTROL SYSTEM PER MM, CKS GOOD.
